Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 23, Number 6 (2019), 1317-1326.
Proof of a Conjecture of Farkas and Kra
In this paper we prove a conjecture of Farkas and Kra, which is a modular equation involving a half sum of certain modular form of weight $1$ for congruence subgroup $\Gamma_1(k)$ with any prime $k$. We prove that their conjecture holds for all odd integers $k \geq 3$. A new modular equation of Farkas and Kra type is also established.
Taiwanese J. Math., Volume 23, Number 6 (2019), 1317-1326.
Received: 3 January 2019
Revised: 23 January 2019
Accepted: 10 March 2019
First available in Project Euclid: 13 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhou, Nian Hong. Proof of a Conjecture of Farkas and Kra. Taiwanese J. Math. 23 (2019), no. 6, 1317--1326. doi:10.11650/tjm/190301. https://projecteuclid.org/euclid.twjm/1552442420